Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Like others ? or ....  (Read 133 times)

0 Members and 1 Guest are viewing this topic.

Offline dragos55

  • Newbie
  • *
  • Posts: 4
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Like others ? or ....
« on: March 07, 2014, 12:48:25 PM »
Hi evry body ! I have been reading posts from this forum trying to reassure my self and trying to find an answer.
My problem lasts from tree years and after all these years and medical research (blood, head and neck MRI , eyes, ears, Eco Doppler, and many others ...I reach to an neurosurgeon profesor doctor ...of course nothing it's wrong ) I still feel lightheadnes (mild dizzines), headaches , low tinitus...
it's so hard to imagine cause it's from anxiety because I don't understand what it's hapening why these symptoms don't go away.
in the moment I feel them I'm only on them I think cause the doctors have missed something and I'm gonna die from AVC or heartatache.
I have try for 1 year each zoloft and seroxat but didn't help I have been lucid and feelt all the symptoms....
evry morning my life begins from zero with these symptoms, my mind reacts like I have never felt they .

psihoterapy don't help ....I feel so alone and desperate my life has no past and no future ....I'm stuck in these horrible symptoms  who leads me to fear of life and fear of death. Maybe someone have feel the same or find a way to cope with them. Best wishes.
Bookmark and Share

Offline Potatoes

  • ɗℴ℘∈
  • Sr. Member
  • ****
  • Posts: 427
  • Country: us
  • Rec's: 4
  • Gender: Male
  • Mood: Cold
    Cold
  • When she says she loves me.
    • Poke This Member
Re: Like others ? or ....
« Reply #1 on: March 07, 2014, 03:16:15 PM »
Hello and welcome to the board,

You'll definitely find a lot of help here. I'll get this topic on the ball

First off it sounds like you have been taking some proactive steps with testing, all in which have tested in your favor, use that to ease your anxiety. Nobody in the world could tell you to stop feeling the way you do, because it's how you're wired... it's what makes you you.

Do you ever wonder if your anxiety itself is causing some of these symptoms? I know anxiety is thrown around as the reason for any problem, but I'm quite curious as to your worry is to what's trigger and/or possibly intensifying these symptoms that you're feeling. How old are you? Have you tried any other medications aside from Zoloft? I'm currently on Zoloft but I just started it about a month ago, so I haven't really gotten my dosage adjusted and I can't really speak on it's behalf, but since everyone is different, with these types of medications, it's not a one-pill-cure-all type of medication, it's a hit and miss... sorry to say, but stick with it.

It's good to be concerned, but it's not so good to overthink and overanalyze things... that will only cause you a headache.  :mad0228:

I think cause the doctors have missed something.

ESPECIALLY because of all the tests that you take... they could find a trace of dope in your blood in units that you and I couldn't find even WITH a microscope.

Think of what they're paid... what they specialize in.... To let something go, especially if it is long-term and life threatening without any explanation, would result in MASSIVE repercussions... that is malpractice.

Never doubt a doctor... but never leave without an explanation. If these symptoms continue to press and make you uncomfortable, I urge you to see a doctor for a 2nd opinion. Tell him what's really going on. and don't leave that examination room until you have some solid facts. you're paying them. You shouldn't be feeling these worries.


Best wishes to you, keep us updated.
Bookmark and Share
Centuries are what it meant to me,
A cemetery where I marry the sea.

Offline dragos55

  • Newbie
  • *
  • Posts: 4
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Like others ? or ....
« Reply #2 on: March 08, 2014, 02:21:24 AM »
Unfortunately I was asked not one doctor but more then three evry on his on speciality , by the way I'm 39 .Anyway thank you for making time to answer. I remember the time when I was taking antidepressants and tell you I did not feel any difference in my symptoms inside my mind and body I was like now . I think in all the time when I was on treatment it must feel some changes but not on me , I gues I'm not gona take all the meds ant test on me waiting to burn my brain .
I'm suck and desperate living in the same nightmare every day.
Bookmark and Share

Tags: